Dynamics of Partial Differential Equations
Volume 15 (2018)
On the inviscid limit of the 2D Magnetohydrodynamic system with vorticity in Yudovich-type space
Pages: 61 – 80
In this paper, we first prove the existence and uniqueness of solutions only with magnetic diffusion for the vorticity being Yudovich-type space, by establishing some new time weighted estimates of the magnetic field, which improves the corresponding results of C. Cao, J. Wu and B. Yuan , and of Q. Jiu and J. Zhao . Furthermore, we prove a global result on the inviscid limit of the two-dimensional Magnetohydrodynamic equations with data belonging to the Yudovich type.
Magnetohydrodynamic equations, magnetic diffusion, global wellposedness, Yudovich data
2010 Mathematics Subject Classification
35B35, 35Q35, 76D05
Chen was partially supported by the National Natural Science Foundation of China No. 11671045. Yu was partially supported by the National Natural Science Foundation of China No. 11671273.
Paper received on 28 October 2016.